International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 3, Pages 187-192

Homoclinic orbits and Lie rotated vector fields

Jie Wang and Chen Chen

School of Electric Power, Shanghai Jiaotong University, Shanghai 200030, China

Received 2 April 1999

Copyright © 2000 Jie Wang and Chen Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Based on the definition of Lie rotated vector fields in the plane, this paper gives the property of homoclinic orbit as parameter is changed and the singular points are fixed on Lie rotated vector fields. It gives the conditions of yielding limit cycles as well.